The Markov chain asymptotics of random mapping graphs
Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 3, p. 353-374
@article{AIHPB_2007__43_3_353_0,
     author = {Chen, Xinxing and Ying, Jiangang},
     title = {The Markov chain asymptotics of random mapping graphs},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {43},
     number = {3},
     year = {2007},
     pages = {353-374},
     doi = {10.1016/j.anihpb.2006.05.004},
     zbl = {1117.05098},
     mrnumber = {2319702},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2007__43_3_353_0}
}
Chen, Xinxing; Ying, Jiangang. The Markov chain asymptotics of random mapping graphs. Annales de l'I.H.P. Probabilités et statistiques, Volume 43 (2007) no. 3, pp. 353-374. doi : 10.1016/j.anihpb.2006.05.004. http://www.numdam.org/item/AIHPB_2007__43_3_353_0/

[1] D.J. Aldous, G. Miermont, J. Pitman, Brownian bridge asymptotics for random p-mappings, Electron. J. Probab. 9 (2004) 37-56. | MR 2041828 | Zbl 1064.60012

[2] D.J. Aldous, J. Pitman, Brownian bridge asymptotics for random mappings, Random Structures Algorithms 5 (1994) 487-512. | MR 1293075 | Zbl 0811.60057

[3] W. Feller, An Introduction to Probability Theory and its Applications, vol. I, third ed., John Wiley & Sons, 1968. | MR 228020 | Zbl 0155.23101

[4] I.B. Gertsbakh, Epidemic processes on a random graph: some preliminary results, J. Appl. Probab. 14 (1977) 427-438. | MR 456601 | Zbl 0373.92032

[5] V.F. Kolchin, Random Mappings, Optimization Software, New York, 1986, (Translation of Russian original). | MR 865130 | Zbl 0605.60010

[6] J. Pitman, Combitorial Stochastic Processes, Lecture Notes in Math., Springer, Berlin, in press. Available now via, http://bibserver.berkeley.edu/csp/csp.html. | MR 2245368 | Zbl 1103.60004

[7] B. Pittel, On distributions related to transitive closures of the random finite mappings, Ann. Probab. 11 (1983) 428-441. | MR 690140 | Zbl 0515.60015

[8] S. Ramanujan, Question 294, J. Indian Math. Soc. 3 (1911) 128.

[9] S.M. Ross, Introduction to Probability Models, seventh ed., Academic Press, 2000. | MR 1766683 | Zbl 0977.60001

[10] L.A. Shepp, S.P. Lloyd, Ordered cycle lengths in random permutations, Trans. Amer. Math. Soc. 121 (1966) 340-357. | MR 195117 | Zbl 0156.18705

[11] V.E. Stepanov, Limit distributions of certain characteristics of random mappings, Theory Probab. Appl. 14 (1969) 612-626. | MR 278350 | Zbl 0193.46401

[12] V.E. Stepanov, Random mappings with a single attracting centre, Theory Probab. Appl. 16 (1971) 155-161. | MR 410842 | Zbl 0239.60017